# SDR ASAA0842733

- Difficulty date: March 3, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 795
- Component part number: 69434863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP AFT SIDE OF FRAME AT BS 795 OUTBD OF RT TIE DOWN TRACK RBL 13.80 CORRODED AFT CARGO PIT.  REPAIRED WITH REPAIR PART.
